# SDR HNAA2024050800334

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 43,727 hours, 40,289 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND FLAPS RETRACTED TO ZERO. T/O CONFIG ANNUNCIATED "FLAPS" IN FLIGHT.  FACT  07MAY24   PERFORMED AURAL WARNING OPS CHECK IAW AMM 31-51-00. NO DEFECTS FOUND,R&R AURAL WARNING UNIT AS A PRECAUTIONG IAW AMM 31-51-01. OPS CHECK GOOD, OK FOR SERVICE AT THIS TIME.
